# SDR YENA2023122101636

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 65,499 hours, 23,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING AFT FUS FAIRING 199ML INSTALLATION, UPPER EMERGENCY LIGHT WAS FOUND INNOPERATIVE; REF TOMX WO  #2404 NR # 00176 UPPER EMERGENCY LIGHT WAS REPLACED PER EMB-190 AMM 33-50-25--000-802-A AND PER EMB-190 AMM 33-50-25--400-802-A.
